# SDR DL76G090202

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 47,520 hours, 6,858 cycles
- Engine: Ge CF680C2B6F
- Engine time: 34,346 hours, 5,048 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT REV ISLN VALVE EICAS MSG AT 10 TO 20 KTS DURING T/O MUC FWD LT T/R TO MCO/PLAC PER MEL 78-31-01.  M PROCEDURE C/W, T/S PER FIM.  NO TROUBLE FND.  NO MSGS ON T/R RELAY MODULE.  OPERATED T/R SEVERAL TIMES UNDER ENG PWR.  OPS CKS NML.  MCO/PLACARD REMOVED.
